# SDR SWAA2017112017907

- Difficulty date: October 30, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA L1 DOOR FRAME CORRODED AT BS 294.5+9, LBL 56.  REPAIRED FRAME IAW EA.
